MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, ADAPTER, RIGHT ANGLE; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG, ADAPTER, RIGHT ANGLE; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0331000400
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available, it will be provided in future reports.
 
Event or Problem Description
It was reported that a patient was burned.
 
Event or Problem Description
It was reported that a patient was burned.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: patient burn.Probable root cause: fan malfunction.Main board malfunction.Led module malfunction.Thermal switch malfunction.Use errors.Manufacture date is not known.(b)(4).

Brand Name
PKG, ADAPTER, RIGHT ANGLE
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9293294
Report Number0002936485-2019-00498
Device Sequence Number10879677
Product Code FCW
UDI-Device Identifier07613327057225
UDI-Public07613327057225
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0331000400
Device Lot Number17H5034
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;